ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > General ADD Talk
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 12-23-08, 04:10 PM
brueske brueske is offline
Newbie
 

Join Date: Dec 2008
Location: Baxter
Posts: 7
Thanks: 7
Thanked 3 Times in 2 Posts
brueske is on a distinguished road
Adderall side effect question(s) - sorry if I'm reposting

I'm new here, so sorry if this thread is already somewhere else. I did a search but couldn't find anything and I have to leave soon so I thought I'd just post my question, so I can check for answers when I get back tonight.

I started on 10mg adderall XR about 2 1/2 weeks ago, and 5 days after I started my doc bumped me up to 15mg a morning. So far it's been amazing. I'm finishing homework, not snapping at people, an not buying $50 things off ebay every other day that I can't afford. It feels like I am able to think "straight" for the first time ever. However, the problem I've realized recently is that my heart rate floats around 90-110 when I'm on adderall. I have never taken my heart rate off it, and I just noticed it this morning so it's only what I've been at for the past 2 hours, however I am wondering if this is a bad thing?

The adderall is working great, and I love how it's affecting me, but is 90-110 bpm a bad thing? Also, is it normal to feel a kind of 'rush' for the first few months? It's not a hyper thing, more of a jittery thing, and I'm not sure what that means. Thanks for any help and again, if I am posting in the wrong area I'm sorry, I've never posted here before =P

P.S. I'm a 18yo college student, on the short side, and I weight about 175-180lbs if that makes ay difference in the heart rate area. No major heart issues in my family except for my Grandpa on my dad's side, who had a stroke about 2 years ago.
Reply With Quote
  #2  
Old 12-23-08, 04:17 PM
ndnbutterfly's Avatar
ndnbutterfly ndnbutterfly is offline
ADDvanced Forum ADDvocate
 

Join Date: Aug 2008
Location: Oklahoma
Posts: 1,575
Thanks: 610
Thanked 366 Times in 268 Posts
ndnbutterfly has a spectacular aura aboutndnbutterfly has a spectacular aura about
Re: Adderall side effect question(s) - sorry if I'm reposting

Hello Brueske and welcome!

I've only been on Adderall (IR) for a few months and I've noticed my heart rate is always at least 90-95, but sometimes higher.

I really don't know if this is bad or not, but my doc knows about it

So I really can't give you any advice. Just wanted you to know that you are not alone.

Nikki
__________________
Nikki



"Live like it's your last day on earth"
Hope does not disappoint!!
Reply With Quote
  #3  
Old 12-24-08, 03:40 AM
zitajayne zitajayne is offline
Jr Member
 

Join Date: Dec 2008
Location: Canada
Posts: 14
Thanks: 3
Thanked 0 Times in 0 Posts
zitajayne is on a distinguished road
Re: Adderall side effect question(s) - sorry if I'm reposting

Hey there
I've been on Adderall XR for about a month now and have also noticed my heart rate jumps when I'm medicated. My doctor suspect this might be the case, and due to an irregular heart beat and some cardio-concerns he ran several tests before putting me on medication. I just went for an ECG after 4 weeks of meds - everything is great! my cardiologist doesn't think it's of any concern that my HR floats around 95 - so from that I would suspect that things are "okay" but you should speak to your Doctor about it regardless.

Lastly - try to focus a bit of your energy on your breath - taking deeper/fuller breaths and slowing it down a pace, this will help with maintaining a lower heart rate, along with getting plenty of exercise.
Reply With Quote
Sponsored Links
  #4  
Old 12-24-08, 08:23 AM
Fraz_2006's Avatar
Fraz_2006 Fraz_2006 is offline
Forum Guru
 

Join Date: Mar 2007
Location: Dunfermline, Scotland
Posts: 979
Blog Entries: 1
Thanks: 350
Thanked 361 Times in 248 Posts
Fraz_2006 has a spectacular aura aboutFraz_2006 has a spectacular aura about
Re: Adderall side effect question(s) - sorry if I'm reposting

Well yes.

Think of Adderall like a huge dose of caffeine.

It would speed your heart rate up and make you feel jittery.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall side effect question sywi Adderall 110 10-21-16 01:43 PM
Women's sexual side effects with Adderall chameleon Women with ADD/ADHD 28 09-11-16 01:09 AM
side effect fixes/questions... loki81 Vyvanse 2 12-27-08 01:03 AM
Adderall vs Dexedrine - side effects ceperras Adderall 3 07-14-08 03:53 PM
Adderall FACTS from the Manufacturer. lynx Adderall 0 01-16-05 03:42 PM


All times are GMT -4. The time now is 04:59 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums